I had been taking Botox shots for 6 months when my insurance company decided not to pay no more. The shots did help. Now months later my migraines are a lot more intense, with nausea & dizziness. Is this normal? Should I call my neurologist?? Any suggestions would be great. Thanks
I could no longer have Botox, but I have found that acupuncture gives me far more relief than the Botox ever did. The Botox did help me. But the relief that I have gotten from the acupuncture has totally changed my life. Find an acupuncturist that works for a "Community" acupuncture place. The rates are very low. E.g. I only pay $20 a session. Plus my acupuncturist can work on two different things at the same time. So if you have any other problems, they could also help that. If after 3 or 4 times you don't feel any difference with your headaches, then try another acupuncturist. The first one I tried did not help at all. It might have been because the sessions were too far apart. Just don't know.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2011 • 1 answer
Posted 2 Oct 2011 • 2 answers
Posted 7 Jul 2012 • 5 answers
Posted 29 Nov 2016 • 1 answer
Posted 2 Nov 2017 • 2 answers